MAUDE Adverse Event Report: HEARTFLOW, INC. HEARTFLOW ANALYSIS

HEARTFLOW, INC. HEARTFLOW ANALYSIS
Model Number 2.57.0.6
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code Angina (1710)
Date of Event 11/02/2020
Type of Reportable Event Serious Injury
Event or Problem Description
During review of clinical study data, it was identified that a patient enrolled in the study (b)(6) 2020, had received a heartflow analysis where the patient had a positive lad and an rca with a borderline distal value.The patient was scheduled for a coronary angiogram (cag) due to the lad result.The study investigators reported a potential false negative in the rca as before the scheduled cag, on (b)(6) 2020, the patient was urgently admitted in another hospital due to unstable angina where percutaneous coronary intervention (pci) was performed and the rca 4pd branch was treated with a drug-coated balloon (dcb).
 
Additional Manufacturer Narrative
As part of heartflow's investigation following the customer report, we reviewed the potential false negative.Heartflow id# (b)(4): the investigation identified the heartflow analysis met device specifications, despite the reported discrepancy.The company representative followed up with the customer for additional invasive information.The customer will be notified of the investigation results.Heartflow's ffrct analysis instructions for use include the following warnings: due to the variability in the heartflow analysis, the ffrct values should be reviewed as one of several clinical data points to be used in conjunction with the patient's original ct images, clinical history, symptoms and other diagnostic tests, as well as an appropriately trained clinician's clinical judgment, to evaluate the patient.The heartflow analysis process is dependent on the quality of the imaging data provided.Ffrct values may be affected by assumptions needed to resolve anatomy in areas of uncertainty, whether provided by the physician or made by heartflow case analysts.The heartflow analysis represents patient conditions at the time of ct acquisition.The duration of time and changes to patient health after ct acquisition must be assessed during interpretation.Clinical validation that supports ffrct values was limited to subjects whose ct acquisition occurred within 60 days of invasive ffr (mean 18 +/- 13 days).Because of physiologic changes in pressure and flow within regions of complex or turbulent flow (i.E.Stenosis, bifurcations), pressure measurements may vary, potentially affecting measured ffr.Similarly, computed ffrct values may be affected by flow disturbances in stenoses and bifurcations.This is representative of physiology and is not a product limitation.
 
Additional Manufacturer Narrative
The customer provided additional invasive information and the investigation concluded the heartflow analysis still met device specifications.Heartflow will communicate with the customer to review the investigation results.
 
Additional Manufacturer Narrative
G4 - combination product was checked on followup #2 report by mistake; the device is not a combination product.On the initial report the 510(k) number was provided.
 
Additional Manufacturer Narrative
Heartflow reviewed the investigation results with the customer.The customer confirmed that after the urgent admission to the hospital, from the patient's electrocardiogram (ecg) leads ii and iii, the treatment of the rca 4pd branch was given priority.No other details are known from the admission hospital about the diagnosis.Several days after the rca 4pd branch was treated, percutaneous coronary intervention (pci) was performed for the lad.Follow up is now done at the customer's hospital.The patient's condition is stable.

Brand Name
HEARTFLOW ANALYSIS
Common Device Name
HEARTFLOW ANALYSIS
Manufacturer (Section D)
HEARTFLOW, INC.
331 e. evelyn
mountain view CA 94041
Manufacturer (Section G)
HEARTFLOW, INC.
331 e. evelyn
mountain view CA 94041
Manufacturer Contact
patricia erwin
331 e. evelyn
mountain view, CA 94041
6502414547
MDR Report Key15341822
Report Number3021637148-2022-00001
Device Sequence Number5221744
Product Code PJA
UDI-Device Identifier00853341006039
UDI-Public(01)00853341006039(10)FFRCT_2.57.0.6(11)2020-09-25
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K203329
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number2.57.0.6
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/16/2022
Supplement Date Received by Manufacturer08/16/2022
09/30/2022
09/30/2022
Initial Report FDA Received Date09/01/2022
Supplement Report FDA Received Date10/01/2022
10/19/2022
10/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/25/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Life Threatening;
Patient SexUnknown